ZELID PLUS Tab.

32.00

Control Pain associated Symptoms with Zelid-Plus Tab. Each Zelid Plus Tab. contains Nimesulide 100 mg., Paracetamol 500 mg. Plase Prescribe Zelid Plus Tab. with absolute confidence to control pain & Pain associated symptoms.

Description

Composition :

Each uncoated tablet contains :

  1. Nimesulide     BP    100 mg.
  2. Paracetamol   IP     325 mg.
  3. Excipients                          q.s.

Reviews

There are no reviews yet.

Be the first to review “ZELID PLUS Tab.”

Your email address will not be published. Required fields are marked *